U.S. doctors online nowAsk doctors free
Philippines
A 23-year-old female asked about a 23-year-old female:

Took ecp a week later i experienced bleeding 2days after i experience pink spotting what's the cause?

1 doctor answer1 doctor weighed in
Dr. Mikael Brisinger
Obstetrics and Gynecology 33 years experience
Probably normal: It is very common to have irregular bleeding after taking the morning after pill and it;'s nothing to worry about. Just make sure you're not pregnant because the pill is not 100% effective.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.